# SDR HNAA2020110500296

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,045 hours, 43,598 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Condition: Damaged
- Location: A/C Pack Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS 638 21-01 2346581 07NOV20 PHL CLOSE.  FOLLOWING A/I TEST IN FLT, F/A REPORTED RUSHING AIR NOISE FROM MIDDLE OF CABIN, BURNING SMELL NOTED SHORTLY AFTER.  SHUT OFF PAC 1 AND NOISE AND SMELL DISAPATED.  36444 00 SMS FACT 07NOV20 09:53 PHL.  R & R FLEX SLEEVE ON NR 1 AC PACK DUCT, IAW EMB 145 AMM 36-11-09-04.  OPERATIONS CHECK GOOD, OK FOR SERVICE THIS TIME.
